# SDR CALA2023062802076

- Difficulty date: June 26, 2023
- Submitted: June 28, 2023
- Operation: Air carrier
- Aircraft: N821UA
- Make and model: Airbus A319-131
- Aircraft serial: 944
- Aircraft time: 75,909 hours, 32,628 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5311282900200
- Condition: Corroded
- Location: Fr 14-16
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A3NB-53-3-6038 MAIN CABIN FLOOR STR RH BET -Y254/Y254 FR 14-16 HAS CORROSION AND SCRATCHES REMOVED CORROSION ON RERAINER -Y81 ALL THICKNESS OF FLANGE. REMO VED AND REPLACED RETAINER -Y81 P/N D5311282900200 BATCH# 0001779 280. IAW SRM 51-74-00, SRM 53-11-14-10-C AND SRM 51-42-11. EMP: V940362 WC: 58650 STA: ST ENG BFM
